# SDR SWIA202054393

- Difficulty date: October 16, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178256
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER HINGE BOLTS HAVE CORRODED NUTS (3 EA) AT THE CENTER AND OUTBOARD HINGES.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED WITH SERVICEABLE NUTS (P/N MS17825-6, 1 EA AND MS17825-5, 2 EA ON LEFT HAND FLIGHT SPOILER CENTER AND OUTBOARD HINGES, IAW CRJ 200 AMM.
